# SDR R61A201306100526

- Difficulty date: June 10, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N188WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4188
- Aircraft time: 10,213 hours, 9,866 cycles
- System (JASC): 5240 · Service Doors
- Part: Cam
- Condition: Damaged
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE R2 DOOR WOULD NOT CLOSE.  MX REMOVED AND REPLACED CAM ASSY ON R2 DOOR IAW AMM.  OPS CHECKED GOOD.
